CureZone   Log On   Join
 

Re: Feeling dizzy and nauseous from MMS by truthquester ..... Miracle Mineral Solution MMS Forum

Date:   8/7/2014 9:48:52 PM ( 7 years ago ago)
Hits:   5,630
URL:   https://curezone.org/forums/fm.asp?i=2194615

I've been a part of the mms movement for over 5 years and have never heard of such negative side effects as you have mentioned here Esstee. On one hand you're saying it saved your life and on the other you're not recommending it.

I developed CDH to put an end to the stomach upset issue which it pretty much has done, but I never heard of anyone having severe stomach problems as you say your wife had. Therefore I'd have to say that her reaction to mms is unique and therefore not a fair representation of a side effect of using mms.

Just want to set the record straight.
 

<< Return to the standard message view

fetched in 0.03 sec, referred by curezone.org/forums/fmp.asp?i=2194615